# SDR 2005F00039

- Difficulty date: March 8, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Engine: Cont TSIO520NB
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 57111451
- Condition: Cracked
- Location: Fuselage
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR FRAME CRACKING BY THE REAR HINGE.
